# SDR ARWA980438

- Difficulty date: April 24, 1998
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N791AL
- Make and model: Doug DC-8-62
- Aircraft serial: 46150
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING D-CHECK, FOUND FUSELAGE FORWARD TOPSIDE INSTALL DOUBLERS WHERE EXISTING OMEGA ANTENNAS WERE MOUNTED.  FABRICATED FILLER AND DOUBLERS AND INSTALLED IN ACCORDANCE WITH JOSSAIR COMPANY, EO ARW.970101-3136, WORK ACCOMPLISHED UNDER ARROW AIR FORM M3A, WORK ORDER 970101, ITEM NR 3136, CONTROL NR 5166A.
